# SDR USAASB01119

- Difficulty date: April 29, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 20 AND 22 AND ABOVE THE L2 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT AFT RIGHT SIDE CEILING PANEL.  OPS CHECK GOOD.  (M)
